# SDR SWAA2022030175731

- Difficulty date: December 15, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE STRUT PANEL 431 ER HAS DELAM AT EDGE. MARKED. / REPAIRED DELAM AT EDGE OF NACELLE START PANEL 431ER I.A.W B737 SRM 54-50-70-2R-2 AND 51-70-04-2R-10. RESTORED FINISH I.A.W AMM 51-21-99-300-801
